# SDR CA971031004

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: 57A2202
- Condition: Damaged
- Location: Prop Assy
- Part time: 1,111 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. PROP BEARING WAS FOUND DAMAGED ON THE INNER RACE. ONE BOLT (P/N 57A2433) WAS FOUND CORRODED IN THE SHANK AREA.
